# SDR AALA201608239003

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 71,916 hours, 27,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT OVER SEAT 3C BROKEN.  SOCKET SEPARATED FROM BRACKET.  REPAIRED EMERGENCY LIGHT SOCKET AT 3C.
